# SDR FDEA201609093162

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 25,342 hours, 13,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 DUMMY SEAT TRACK FRAME 54 TO 54.2 OUT OF LIMITS.  REPAIRED LT 5 DUMMY SEAT TRACK FRAME 54 TO FRAME 54.2 IAW SRM 53-15-16, FIG 201. FABRICATED INSERT ON T16/1225696 IAW SRM 53-15-16.  MACHINED DUMMY TRACK ON T16/1225679 IAW SRM 53-15-16.  MAJOR REPAIR.
